Translator Disclaimer
July 2007 A Paley-Wiener theorem for the inverse Fourier transform on some homogeneous spaces
S. Thangavelu
Hiroshima Math. J. 37(2): 145-159 (July 2007). DOI: 10.32917/hmj/1187916316

Abstract

We formulate and prove a version of Paley-Wiener theorem for the inverse Fourier transforms on noncompact Riemannian symmetric spaces and Heisenberg groups. The main ingredient in the proof is the Gutzmer’s formula.

Citation

Download Citation

S. Thangavelu. "A Paley-Wiener theorem for the inverse Fourier transform on some homogeneous spaces." Hiroshima Math. J. 37 (2) 145 - 159, July 2007. https://doi.org/10.32917/hmj/1187916316

Information

Published: July 2007
First available in Project Euclid: 24 August 2007

zbMATH: 1143.22008
MathSciNet: MR2345365
Digital Object Identifier: 10.32917/hmj/1187916316

Subjects:
Primary: 22E30
Secondary: 22E45, 43A90

Rights: Copyright © 2007 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.37 • No. 2 • July 2007
Back to Top